# SDR UPS96220492

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FS 351 BETWEEN STR 26R AND 26L FRAME LOWER TEE WAS FOUND TO BE BEYOND LIMITS.  AFTER CORROSION REMOVAL ON NR 571011.  REMOVED AND REPLACED LOWER TEE FRAME AT STA 351 BETWEEN STR 26R AND 26L PER SRM 57-30-02.
